# SDR 2014FA0000242

- Difficulty date: April 7, 2014
- Submitted: April 7, 2014
- Operation: General aviation
- Aircraft: N411MD
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636262
- Aircraft time: 1,148 hours
- Engine: Lyc TIO540AE2A
- System (JASC): 5520 · Elevator Structure
- Part: Horn
- Part number: 83515002
- Condition: Misinstalled
- Location: Elevator Control
- Part time: 1,148 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, MECHANIC NOTICED LATERAL PLAY IN THE ELEVATOR CONTROL HORN.  ELEVATOR CONTROL HORN WAS REMOVED AND FURTHER INSPECTION SHOWED THAT THE HOLES IN THE HORN HAD BEEN TOO LARGE FOR THE .1250" RIVETS USED DURING INSTALLATION.
